# SDR SIMA20150711012

- Difficulty date: July 11, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,011 hours, 31,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE CTR FUSELAGE IV TOP SKIN.  R & R CTR FUSELAGE IV TOP SKIN IAW SRM 53-24-01SI, SRM 51-2003, 51-40-03, 51-20-01, 51-40-02, 51-40-06, ETN-EM-51-118 & ETN-EM-53-265.
